MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC181200
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 11/12/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2020, this patient presented to the hospital with a ruptured 10 cm abdominal aortic aneurysm.The patient had a 90° proximal aortic neck.A gore® excluder® aaa endoprosthesis trunk-ipsilateral leg component was implanted successfully along with the limbs on the left side.An extension was needed on the right side.The c-arm in the room used for imaging overheated, so another c-arm was brought in the operating room.However, that c-arm was an older unit, and had poor image quality.Therefore, the contralateral leg was deployed in the incorrect position and was deployed 4 cm lower than intended and unintentionally covered the right hypogastric artery.As the left hypogastric artery had good perfusion, the physician decided to leave it as is.The patient was left in icu to recover for 6 hours, but as he was being transferred to the recovery floor, he coded.After his vitals were recovered he was taken back into the catheter lab, where imaging showed that the contralateral leg in the right limb had become dislodged and moved distally.Therefore, an additional contralateral leg was implanted on the right side to bridge the previously implanted contralateral leg and the trunk-ipsilateral leg component.
 
Additional Manufacturer Narrative
Corrected data: g1: manufacturing site and address.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10987334
Report Number3007284313-2020-01190
Device Sequence Number19008612
Product Code MIH
UDI-Device Identifier00733132618736
UDI-Public00733132618736
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2023
Device Model NumberPLC181200
Device Catalogue NumberPLC181200
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date06/09/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight113